# SDR UALA2011101105525

- Difficulty date: October 11, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 53,435 hours, 14,951 cycles
- Engine: Pwa PW2037
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: M734284AF
- Part serial: 342
- Condition: Faulty
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L GEN DRIVE LIGHT IS NOT ILLUMINATED WHEN IT SHOULD BE LIGHT TESTS OKAY.  COMPLIED WITH MEL 2411E.  REPLACED LEFT GEN CNTRL UNIT, OPS NORMAL.
